# SDR SWIA202055625

- Difficulty date: November 29, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT SIDE SEAT RAIL RETAINERS FS 669 TO 989 RETAINERS HAVE MULTIPLE AREAS OF CORROSION, GOUGES INTO BASE METAL, AND CORRODED OR MISSING NUTCLIPS.  C-CHECK RO 1/17/2021.  REPAIRED WITHIN LIMITS AND REPLACED OUT OF LIMITS CORRODED.  CABIN, RT SIDE SEAT RAIL RETAINERS FS 669 TO 989, REF CRJ700 SRM 53-00-00-001-001-A01 AND CRJ700 AMM 53-00-49-400-801-A017.  INSTALLED NEW REPLACEMENT HARDWARE, REF CRJ700 AMM 53-00-49-400-801-A017.  TOOL TUC9564 CAL: 16-NOV-20 DUE: 30-NOV-21.
